# SDR 03FDEA01900

- Difficulty date: November 6, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310
- Aircraft serial: 331
- Aircraft time: 27,332 hours, 12,186 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF WAS ABORTED AT 70 KTS DURING TAXI NR 2 ENG HAD TO BE VWD OF NR 1 ENG BY 1 1/2 THROTTLE WIDTHS TO MAKE 40 PERCENT N1.  DURING TAKEOFF NR 2 ENG WOULD ONLY MAKE 75 PERCENT PWR WITH THROTTLE ALL THE WAY FWD.  NO ENG PARAMETERS WERE CLOSE TO THE LIMITS.  POWERPLANT ENG HAS APPROVED THIS NR 2 ENG FOR CHANGE.
